MAUDE Adverse Event Report: CARDINAL HEALTH 1622G LTX CATH 5CC 2-WAY 22FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1622G LTX CATH 5CC 2-WAY 22FR; CATHETER, UROLOGICAL
Model Number 1622
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured between september 27, 2021 and february 24, 2022.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that the foley catheter, which was being used as an suprapubic (sp) tube, fell out of the patient.It had a leak in the balloon.The patient had to go back to the or to have an sp tube replaced.Per additional information provided on march 07, 2023, the incident occurred 5-6 months ago.The patient returned to the or because the suprapubic tube tract closed off after the tube fell out.

Brand Name
1622G LTX CATH 5CC 2-WAY 22FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16645177
Report Number9611712-2023-00117
Device Sequence Number5367771
Product Code KOD
UDI-Device Identifier10192253026177
UDI-Public10192253026177
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1622
Device Catalogue Number1622
Device Lot Number2099U15QX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown